My Boyfriend has been taking Roaccutane, an acne treating drug for the last few months. It was always meant to cause some bad side-effects, but I'm getting worried. He's just finishing them off now but they have really been bad (not that he's noticed...). He's had mood swings loads and would sometimes get really down and deeply wonder why life exists. One day he was complaining about the world and said " Like really! Why the **** do I exist." He was really negitive. Every week he's changable. I started dating him while he started the treatment - I'm kinda hoping his mood swings will stop and I can start being the teenage girl for a while.
Also he's developed really horrible fears of needles and nails. He has vivid pictures of the nails being ripped off his fingers or when he think of needle he gets really twitchy and he very very stressed by it. He has OCD( nothing to do with the Roaccutane) which I think is made worse by the drug. I've noticed a large change in his behavior over the last few months.
I just really need to know something. Am I the only person who has seen this in someone(has anyone else had these side-effects)? Will he get better? How can I help him? Is there anyway of just calming him down?
I want my old boyfriend back. I'm meant to be the teen girl with the mood swings! Not him!
-From a very worried Irish person.